# SDR AALA20050797

- Difficulty date: December 3, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Piston
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT.  LANDED BNA WITHOUT INCIDENT.  FOUND CHROME MISSING FROM PISTON.  REPLACED PISTON AND SCHRADER VALVE.  SERVICED STRUT WITH OIL AND AIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
